MAUDE Adverse Event Report: HOUSTON GENERATOR MODEL 104

HOUSTON GENERATOR MODEL 104
Model Number 104
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Convulsion, Clonic (2222)
Date of Event 10/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
A response was received regarding the manufacturer's good faith attempt questions.It was determined that the increase in seizures was due to ¿low battery¿ and ¿external factors¿.The patient¿s seizure rate was confirmed to be above the pre-vns baseline levels.Later, an implant card was received indicating that the patient's generator was replaced due to battery depletion.The explanted device has not been received by the manufacturer to date.No other relevant information has been received to date.
 
Event or Problem Description
It was reported that the patient was in need of an urgent battery referral.The patient was reported to have experienced multiple seizures within 24 hours after trauma to head while at work.The patient's battery was noted to be low upon interrogation the patient was urgently referred for replacement as a result.No known relevant surgical intervention has occurred to date.No other relevant information has been received to date.
 
Event or Problem Description
The suspect product has been received by the manufacturer and is currently undergoing analysis.No other relevant information has been received to date.
 
Event or Problem Description
Product analysis testing on the generator was completed.No anomalies were detected during testing.No other relevant information has been received to date.

Brand Name
GENERATOR MODEL 104
Common Device Name
GENERATOR
Manufacturer (Section D)
HOUSTON
100 cyberonics boulevard
houston TX 77058
Manufacturer (Section G)
HOUSTON
100 cyberonics boulevard
suite 600
houston TX 77058
Manufacturer Contact
cindy scott
100 cyberonics blvd
suite 600
houston, TX 77058
2816672681
MDR Report Key24170985
Report Number1644487-2026-10141
Device Sequence Number15996972
Product Code LYJ
UDI-Device Identifier05425025750047
UDI-Public05425025750047
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/01/2013
Device Model Number104
Device Lot Number3220
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer01/27/2026
03/23/2026
05/20/2026
Initial Report FDA Received Date01/23/2026
Supplement Report FDA Received Date02/19/2026
04/17/2026
05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/28/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age55 YR
Patient SexMale